Format

Send to

Choose Destination
Ann Med Interne (Paris). 2003 Nov;154 Spec No 2:S58-63.

[Misuse of tianeptine: five cases of abuse].

[Article in French]

Author information

1
Service du Contrôle Médical, CPAM de Quimper, Cité du Guerlach, BP 1723, 29107 Quimper Cedex.

Abstract

Five cases of excessive consumption of tianeptine suggest possible drug-abuse of this substance. This side effect is unknown in animals and humans. According to DSM IV, CIM 10 criteria and the French public health code, these five patients had pathological profiles of psychoactive drug abusers. Tianeptine dosage was always used higher than recommended and the drug was taken in association with other psychotropes. Withdrawal was difficult and induced anxiety and other disorders which led to relapse in most of the patients.

PMID:
14760227
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center